Two-dimensional stable Lavrentiev phenomenon with and without boundary conditions
Control and Cybernetics, Tome 34 (2005) no. 3, pp. 689-707
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2005_34_3_a3,
author = {Caetano, Ant\'onio M. and Sarychev, Andrey and Seabra, Dina},
title = {Two-dimensional stable {Lavrentiev} phenomenon with and without boundary conditions},
journal = {Control and Cybernetics},
pages = {689--707},
year = {2005},
volume = {34},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2005_34_3_a3/}
}
TY - JOUR AU - Caetano, António M. AU - Sarychev, Andrey AU - Seabra, Dina TI - Two-dimensional stable Lavrentiev phenomenon with and without boundary conditions JO - Control and Cybernetics PY - 2005 SP - 689 EP - 707 VL - 34 IS - 3 UR - http://geodesic.mathdoc.fr/item/CC_2005_34_3_a3/ LA - en ID - CC_2005_34_3_a3 ER -
Caetano, António M.; Sarychev, Andrey; Seabra, Dina. Two-dimensional stable Lavrentiev phenomenon with and without boundary conditions. Control and Cybernetics, Tome 34 (2005) no. 3, pp. 689-707. http://geodesic.mathdoc.fr/item/CC_2005_34_3_a3/